Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
abstrakt

swollen face while on accutane?

Recommended Posts

i've been on accutane for about 2 1/2 weeks now. all the normal side effects are there, dry lips, lower back pains, etc. except i noticed the left side of my face is a LITTLE swollen. at first i thought i was crazy but then a couple days passed and it seemed to get a little bigger. it's not noticeable from a distance but i can tell when i look into the mirror. and it's mostly on the jawline area that is swelling up. then i read my accutane manual/handbook and it said if i start to get any swelling of the face that i would need to call my derm and quit taking accutane. i do NOT want to stop taking it.. so basically, what are my options? is this a serious enough side effect to give my derm a call? anybody else have this problem?

Link to post
Share on other sites

anybody know what's going on? i was asking around and my friend mentioned that i may be allergic to it. if i am, i will be very very disappointed..

Link to post
Share on other sites

If the entire side is swollen you should call your derm immediately.

If it's just a bunch of random spots, it's probably just acne forming.

Link to post
Share on other sites

it's not acne forming. i know that for sure. it kind of feels like when you get your teeth numbed and it's swollen. like that except it's very small. i called the derm and he suggested i take my 40mg every other day. i skippped my first day today and it went away, for the most part.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×